# SDR UIEA2016051600292

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Hood
- Part number: 1540F11
- Part serial: 26324033
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMOKE HOOD TAPE BROKEN LOCATE AT U/D OTBD ATTENDANT SEAT, R1 ATTENDANT, L4 ATTENDANT SEAT TTL 3A.  IAW AMM 25-60-00-216-005 REV 86 REPLACED SMOKE HOOD LOCATED AT U/D OTBD ATTENDANT SEAT, R1 ATTENDANT SEAT, L4 ATTENDANT SEAT TTL 3EA.
